Evolution of the spectrum of solar wind velocity fluctuations from 0.3 to 5 AU

Record Type

  • Journal Articles

Full Title

  • Evolution of the spectrum of solar wind velocity fluctuations from 0.3 to 5 AU

Author(s)

  • Roberts D

Publication Title

Publication Title (abbreviated)

  • J GEOPHYS RES-SPACE PHYS

Publication Date

  • 2010 Dec 4

DOI

  • 10.1029/2009JA015120

ISSN

  • 0148-0227

Volume

  • 115

Page Count

  • 9

Article Number

  • A12101

Keyword(s)

Citation

  • Roberts D. Evolution of the spectrum of solar wind velocity fluctuations from 0.3 to 5 AU. J GEOPHYS RES-SPACE PHYS. 2010;115 9.

Permissions

  • Copyright 2010 American Geophysical Union.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Authors' Pre-print on Authors own or departmental website
  • Authors' Post-print on Authors own or departmental website
  • Set statements to accompany pre-print, submitted, accepted and published articles
  • Publisher copyright and source must be acknowledged with DOI
  • Publisher's version/PDF must be used in Institutional Repository 6 months after publication.

More usage information may be available at SHERPA/RoMEO